# SDR 2010FA0000573

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Aircraft: N8537H
- Make and model: Navion STCNAVION
- Aircraft serial: NAV4526
- Engine: Cont E185*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: C4383
- Condition: Cracked
- Location: Spinner
- Part time: 524 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER SUPPORT, MANY CRACKS AROUND AREA OF PROPELLER HUB MOUNT.
